# SDR ASOA2016010600002

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 30,926 hours, 18,559 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BAGGAGE DOOR CUTOUT LOWER BEAM HAS CORROSION FRAME 65-68.  R & R BAGGAGE DOOR CUTOUT LOWER BEAM FRAME 65-68 IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
